A 21-year-old female asked:
Im on ginette 35, makes me very dry. already hand my period a week and a half ago. it was quite tight space when the penis inserted. while having sex i started bleeding. the blood is bright red.the bleeding is less now than it was, what do i do?
1 doctor answer • 1 doctor weighed in
Pediatrics 24 years experience
Vaginal trauma: If this medication causes dryness, use a water based lubricant to protect your sensitive vaginal tissue from tearing or abrasion during intercourse. Most of the time the tear or abrasion will heal rapidly within a few days. During this time you will be much more susceptible to STD infections so use a condom.
11 viewsAnswered Jan 14, 2021
Last updated Jan 15, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.